Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 1

All articles in this issue are freely accessible.

Vojta’s Main Conjecture for blowup surfaces
David McKinnon.
Proc. Amer. Math. Soc. 131 (2003), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929015
The Diophantine equation $x^{p}+1=py^{2}$
J. H. E. Cohn.
Proc. Amer. Math. Soc. 131 (2003), 13-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929016
Symmetric presentations of Abelian groups
Miklós Abért.
Proc. Amer. Math. Soc. 131 (2003), 17-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929017
Equidistribution of Hecke eigenforms on the modular surface
Wenzhi Luo.
Proc. Amer. Math. Soc. 131 (2003), 21-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929018
Semiprime crossed products over copointed Hopf algebras
Declan Quinn and Serban Raianu.
Proc. Amer. Math. Soc. 131 (2003), 29-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929019
A block theoretic analogue of a theorem of Glauberman and Thompson
Radha Kessar and Markus Linckelmann.
Proc. Amer. Math. Soc. 131 (2003), 35-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929020
On the number of real quadratic fields with class number divisible by 3
K. Chakraborty and M. Ram Murty.
Proc. Amer. Math. Soc. 131 (2003), 41-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929021
On some properties of (fc)-sequences of ideals in local rings
Duong Quôc Viêt.
Proc. Amer. Math. Soc. 131 (2003), 45-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929022
Linear operators preserving correlation matrices
Chi-Kwong Li and Steve Pierce.
Proc. Amer. Math. Soc. 131 (2003), 55-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929023
On regular polytope numbers
Hyun Kwang Kim.
Proc. Amer. Math. Soc. 131 (2003), 65-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929024
A note on a lemma of Shimura
Ze-Li Dou.
Proc. Amer. Math. Soc. 131 (2003), 77-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929025
Non-holonomic simple $\mathcal D$-modules over complete intersections
S. C. Coutinho.
Proc. Amer. Math. Soc. 131 (2003), 83-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929026
The $a$-invariant and Gorensteinness of graded rings associated to filtrations of ideals in regular local rings
Shiro Goto, Futoshi Hayasaka and Shin-ichiro Iai.
Proc. Amer. Math. Soc. 131 (2003), 87-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929027
Hyperelliptic jacobians and simple groups $\mathbf{U}_{3}(2^{m})$
Yuri G. Zarhin.
Proc. Amer. Math. Soc. 131 (2003), 95-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929028
A non-standard proof of the Briançon-Skoda theorem
Hans Schoutens.
Proc. Amer. Math. Soc. 131 (2003), 103-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929029
On modules of finite projective dimension over complete intersections
S. P. Dutta.
Proc. Amer. Math. Soc. 131 (2003), 113-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929030
Randomised circular means of Fourier transforms of measures
Jonathan M. Bennett and Ana Vargas.
Proc. Amer. Math. Soc. 131 (2003), 117-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929031
On nonoscillatory solutions of differential inclusions
Ravi P. Agarwal, Said R. Grace and Donal O'Regan.
Proc. Amer. Math. Soc. 131 (2003), 129-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929032
The composition of projections onto closed convex sets in Hilbert space is asymptotically regular
Heinz H. Bauschke.
Proc. Amer. Math. Soc. 131 (2003), 141-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929033
Jordan isomorphisms of nest algebras
Fangyan Lu.
Proc. Amer. Math. Soc. 131 (2003), 147-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929034
Application of a Riesz-type formula to weighted Bergman spaces
Ali Abkar.
Proc. Amer. Math. Soc. 131 (2003), 155-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929035
A Fourier series formula for energy of measures with applications to Riesz products
Kathryn E. Hare and Maria Roginskaya.
Proc. Amer. Math. Soc. 131 (2003), 165-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929036
Differential equations over polynomially bounded o-minimal structures
Jean-Marie Lion, Chris Miller and Patrick Speissegger.
Proc. Amer. Math. Soc. 131 (2003), 175-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929037
Sundual characterizations of the translation group of $\mathbb R$
Frances Y. Jackson and W. A. J. Luxemburg.
Proc. Amer. Math. Soc. 131 (2003), 185-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929038
Weighted holomorphic spaces with trivial closed range multiplication operators
Kinga Cichon and Kristian Seip.
Proc. Amer. Math. Soc. 131 (2003), 201-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929039
Transversality and separation of zeros in second order differential equations
R. Laister and R. E. Beardmore.
Proc. Amer. Math. Soc. 131 (2003), 209-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929040
Necessary and sufficient conditions for absolute summability of the trace formulas for certain one dimensional Schrödinger operators
Alexei Rybkin.
Proc. Amer. Math. Soc. 131 (2003), 219-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929041
A remark on real coboundary cocycles in $L^{∞}$-space
Ryotaro Sato.
Proc. Amer. Math. Soc. 131 (2003), 231-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929042
A norm on the holomorphic Besov space
Bjarte Böe.
Proc. Amer. Math. Soc. 131 (2003), 235-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929043
On approximately convex functions
Zsolt Páles.
Proc. Amer. Math. Soc. 131 (2003), 243-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929044
On the location of critical points of polynomials
Branko Curgus and Vania Mascioni.
Proc. Amer. Math. Soc. 131 (2003), 253-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929045
Weyl formula for hypoelliptic operators of Schrödinger type
Ernesto Buzano and Andrea Ziggioto.
Proc. Amer. Math. Soc. 131 (2003), 265-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929046
Interpolation operators associated with sub-frame sets
Deguang Han.
Proc. Amer. Math. Soc. 131 (2003), 275-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929047
Market completeness: A return to order
George Stoica.
Proc. Amer. Math. Soc. 131 (2003), 285-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929048
Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds: An addendum
Bernard Shiffman and Steve Zelditch.
Proc. Amer. Math. Soc. 131 (2003), 291-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929049
Existence of algebraic minimal surfaces for an arbitrary puncture set
Katsuhiro Moriya.
Proc. Amer. Math. Soc. 131 (2003), 303-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929050
Games and general distributive laws in Boolean algebras
Natasha Dobrinen.
Proc. Amer. Math. Soc. 131 (2003), 309-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929051
Pseudonormality and starcompactness of $𝜎$-products
Keiko Chiba.
Proc. Amer. Math. Soc. 131 (2003), 319-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1929052